×

Approximation methods for multivalued differential equations in Hilbert spaces. (English) Zbl 0498.34047


MSC:

34G20 Nonlinear differential equations in abstract spaces
34A45 Theoretical approximation of solutions to ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Aubin, J. P.: Applied functional analysis. (1979) · Zbl 0424.46001
[2] Aubin, J. P.: Approximation of elliptic boundary value problems. (1972) · Zbl 0248.65063
[3] J. P. Aubin, A. Cellina, and J. Nohel, ”Monotone trajectories of multivalued dynamical systems,” Ann. Mat. Pura Appl. (4) 115, 99–117. · Zbl 0392.49019
[4] Aubin, J. P.: Contingent derivatives of set valued maps and existence of solutions of nonlinear inclusions. M.R.C. technical summary report (1979)
[5] G. Haddad, Tangential conditions and existence theorems for differential inclusions and functional differential inclusions with memory, Cahier de Mathématiques de la Décision, N\circ 7916.
[6] Hale, J.: Theory of functional differential equations. (1977) · Zbl 0352.34001
[7] Lions, J. L.: Quelques méthodes de résolution des problèmes aux limites. (1969) · Zbl 0189.40603
[8] Hiai, F.; Umegaki, H.: Integrals, conditional expectations, and martingales of multivalued functions. J. multivariate anal. 7, 149-182 (1977) · Zbl 0368.60006
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.